# SDR REXA2020010321001

- Difficulty date: December 31, 2019
- Submitted: January 3, 2020
- Operation: Air carrier
- Aircraft: N917XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15155
- Aircraft time: 29,072 hours, 19,300 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 2LA00695400
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH OVERWING EMERGENCY LIGHT UNDER SECOND EMERG DOOR INOP
DEFERED OVERWING LIGHT IAW MEL 33-51-2C CAT C OCN 3618410-2 PLACARDED IAW MEL UPDATED MM02 MXC NOTIFIED MXC 101589  ---   RECLASSIFIED TO MEL 33-51-2A. PLACARD AND MMO2 UPDATED. (LT AFT EXTERIOR EMERGENCY LIGHT) #MOC 96045.  -- REMOVED AND REPLACED LH AFT OVERWING EMER LIGHT HOUSING ASSY IAW CJR900 AMM 33-51-15. OPS CHK GOOD. OK FOR SVC. PLACARD REMOVED. MMO2 UPDATED. MOC# 96385 NOTIFIED.
